RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2020, Volume 32, Number 4, Pages 57–74 (Mi mm4172)  

An explicit-iterative scheme for the time integration of the Navier–Stokes equations

V. T. Zhukov, O. B. Feodoritova, N. D. Novikova, A. P. Duben

Keldysh Institute of Applied Mathematics of RAS

Abstract: A new integration algorithm is proposed for the time-dependent Navier–Stokes equations of compressible flows. We propose operator splitting method to split the equations into convection and diffusion parts which are solved successively at each time step. The convection part is solved by the Godunov method, the diffusion part is solved by the explicit-iteration Chebyshev scheme which has no stability restriction on the time-step size. The resulting scheme ensures the fulfillment of the main conservation laws on arbitrary unstructured grids. The explicit nature of the calculations ensures the efficiency of the use of the scheme in various parallel technologies.

Keywords: numerical simulation, Navier–Stokes equations, splitting method, Chebyshev explicit-iterative scheme.

DOI: https://doi.org/10.20948/mm-2020-04-05

Full text: PDF file (813 kB)
First page: PDF file
References: PDF file   HTML file

Received: 08.04.2019
Revised: 08.04.2019
Accepted:25.11.2019

Citation: V. T. Zhukov, O. B. Feodoritova, N. D. Novikova, A. P. Duben, “An explicit-iterative scheme for the time integration of the Navier–Stokes equations”, Matem. Mod., 32:4 (2020), 57–74

Citation in format AMSBIB
\Bibitem{ZhuFeoNov20}
\by V.~T.~Zhukov, O.~B.~Feodoritova, N.~D.~Novikova, A.~P.~Duben
\paper An explicit-iterative scheme for the time integration of the Navier--Stokes equations
\jour Matem. Mod.
\yr 2020
\vol 32
\issue 4
\pages 57--74
\mathnet{http://mi.mathnet.ru/mm4172}
\crossref{https://doi.org/10.20948/mm-2020-04-05}


Linking options:
  • http://mi.mathnet.ru/eng/mm4172
  • http://mi.mathnet.ru/eng/mm/v32/i4/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:98
    References:4
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020